Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 47, NWS Gray, ME

July 1, 2021

NWS Gray, ME issued this small craft advisory at Jul 1, 2021, 3:38 AM EDT. It took effect at Jul 2, 2021, 2:00 AM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2021, 3:38 AM EDT (07:38 UTC)
In effect from
Jul 2, 2021, 2:00 AM EDT
Expired
Jul 4, 2021, 2:00 AM EDT
In force
48 hr
Issued by
NWS Gray, ME

The text

As transmitted.

138 
WHUS71 KGYX 010738
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
338 AM EDT Thu Jul 1 2021

ANZ150-152-154-012145-
/O.NEW.KGYX.SC.Y.0047.210702T0900Z-210702T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
338 AM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 5 AM to 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
340 
WHUS71 KGYX 011951
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
351 PM EDT Thu Jul 1 2021

ANZ150-152-154-021000-
/O.EXT.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
351 PM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM EDT
FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 34 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 2 AM to 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
437 
WHUS71 KGYX 020048
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
848 PM EDT Thu Jul 1 2021

ANZ153-021500-
/O.EXA.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
Casco Bay-
848 PM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Casco Bay.

* WHEN...From 2 AM to 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-021500-
/O.CON.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
848 PM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT
FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 2 AM to 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ARNOTT
887 
WHUS71 KGYX 020315
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1115 PM EDT Thu Jul 1 2021

ANZ150-152-154-021715-
/O.UPG.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
/O.NEW.KGYX.GL.W.0024.210702T0600Z-210702T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1115 PM EDT Thu Jul 1 2021

...GALE WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-021715-
/O.EXA.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
Penobscot Bay-
1115 PM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 ft expected.

* WHERE...Penobscot Bay.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-021715-
/O.CON.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/
Casco Bay-
1115 PM EDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ARNOTT
362 
WHUS71 KGYX 020721
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
321 AM EDT Fri Jul 2 2021

ANZ150-152-154-022130-
/O.CON.KGYX.GL.W.0024.000000T0000Z-210702T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
321 AM EDT Fri Jul 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-022130-
/O.CON.KGYX.SC.Y.0047.000000T0000Z-210702T2200Z/
Penobscot Bay-Casco Bay-
321 AM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  seas 1 to 3 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
124 
WHUS71 KGYX 021925
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
325 PM EDT Fri Jul 2 2021

ANZ150-152-154-030930-
/O.CAN.KGYX.GL.W.0024.000000T0000Z-210702T2200Z/
/O.EXB.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
325 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-022030-
/O.CAN.KGYX.SC.Y.0047.000000T0000Z-210702T2200Z/
Penobscot Bay-
325 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ153-030400-
/O.EXT.KGYX.SC.Y.0047.000000T0000Z-210703T0400Z/
Casco Bay-
325 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Seas 2 to 5 ft.

* WHERE...Casco Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
250 
WHUS71 KGYX 022248
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
648 PM EDT Fri Jul 2 2021

ANZ153-030000-
/O.CAN.KGYX.SC.Y.0047.000000T0000Z-210703T0400Z/
Casco Bay-
648 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves have diminished below 5 feet.

$$

ANZ150-030000-
/O.CAN.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
648 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves have diminished below 5 feet.

$$

ANZ152-154-031300-
/O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
648 PM EDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
433 
WHUS71 KGYX 031014
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
614 AM EDT Sat Jul 3 2021

ANZ152-154-040015-
/O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
614 AM EDT Sat Jul 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and
  seas 4 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
051 
WHUS71 KGYX 031909
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
309 PM EDT Sat Jul 3 2021

ANZ152-154-040600-
/O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
309 PM EDT Sat Jul 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
011 
WHUS71 KGYX 032249
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
649 PM EDT Sat Jul 3 2021

ANZ152-154-040600-
/O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
649 PM EDT Sat Jul 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Seas 3 to 5 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 12:20 AM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 1, 12:20 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1220 AM EDT Thu Jul 1 2021

.SYNOPSIS...
A final hot and humid day underway today with heat indices
approaching 95 to 100F for areas south of the mountains. A cold
front will slowly drop south out of Canada later today bringing
strong to severe thunderstorms this afternoon and evening. The
front stalls near southern New England Thursday with unsettled
conditions and a cooling trend expected into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1220AM Update...Light showers are persisting across southern
areas and have increased PoPs over the next couple of hours as
latest radar shows more showers moving west to east into
southern New Hampshire. Have also performed a refresh of
temperature and dewpoint forecasts based on latest mesoscale
guidance.

930PM Update...No significant updates tonight except for some
minor tweaks to pop and sky. Isolated showers are still moving
across the north at this hour with the CAMs showing this weak
line of heavy showers decaying over the next few hours. Mid-deck
blow off from convection across southern NH is bringing light
rainfall at this hour but should decrease by midnight. Have kept
the possibility of fog as dewpoints remain in the low 70s after
the rain, thus some patchy fog in low lying areas is possible.

6PM Update...Quick update this evening to drop the Severe
Thunderstorm Watch as the convective line has cleared the coast.
A weak line of storms is moving over the border of Quebec into
COOS county at this hour, but these storms are not strong and
will just be general thunderstorms.

ORIGINAL DISCUSSION...

The hot and humid air mass that has impacted much of the
Northeast CONUS these last few days finally starts to erode and
shift out of our area starting this evening as a Canadian trough
approaches from the northwest, pushing the ridge responsible
south and east back over Bermuda. A surface trough associated
with this sits broadly draped across the Saint Lawrence valley
into the Maritimes.

A broad prefrontal area of convergence in the warm sector
today, along with increasing shear with the incoming trough,
supports scattered strong to severe thunderstorms... a with a
general trend toward better organization as the evening
progresses. For severe parms... not much change in thinking from
previous forecast shifts with ML instability on the order of
1000-1500 J/kg interacting with increasing bulk shear to 40-50
kts thru 0-6 km. Instability is supported mainly by steep low-
to mid-level lapse rates... mainly below the freezing level...
which suggests efficient momentum transfer of winds aloft as
well as precip- loaded cores leading to damaging wind gusts...
and a comparatively low (but not zero) threat of large hail.
Bowing segments, especially if they interact with local terrain
boundaries or the sea breeze, may be capable of producing a
tornado. A Severe Thunderstorm Watch remains posted for most of
the area to cover these threats, although the threat is quickly
waning to the north, so expect another update within a couple
hours to remove more counties. The Watch runs through 7 PM to
cover these threats... by that time storms should be trending
down in strength; if it needs to be extended however it would be
across southern zones with gradually stabilizing air from .

Tonight... the surface trough sags south across the international
border with isolated showers, mainly across the south and over
the mountains. Temperatures will cool into the 60s to low-70s as
dew points remain elevated, especially south.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Finally cooler and mostly cloudy tomorrow as the surface
trough/cold front continues to slowly track south and east
toward the waters and southern New England. A light and variable
winds will gradually turn northwesterly with a noticeable drying
trend in the low levels. Combined with high temperatures in the
70s to near 80... it will be the most comfortable day we've had
in a long while. The trough aloft will renew scattered showers
during the day... but the trough axis rotating down through the
Hudson Valley will renew steadier rain and isolated to scattered
storm chances mainly toward the south where the remnant boundary
provides a focus for development.

Low pressure amplifies over the Mid-Atlantic tomorrow night
which increases northeasterly flow here... and brings in a back
door cold front. Thus temperatures and dew points will cool
moreso Thursday night with lows in the 50s and 60s with
increasing clouds... and increasing chances for rain across the
southern tier and along the coast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NOTE...with severe weather expected this afternoon and evening,
this discussion is being written early so the focus for the
remainder of the shift can be on the radar.

Overview...Perhaps the biggest story in the long term is the
return of cooler and wetter weather for a portion of the
upcoming holiday weekend. Friday and Saturday look to be the
coolest and wettest days before a gradual warming trend begins
on Sunday. Another cold front could push through New England on
Tuesday, bringing additional chances for precipitation from
there into the middle part of next week.

Impacts...No significant impacts are anticipated at this time.

Forecast Details...Friday looks likely to begin wet with a
broad baroclinic zone stretching from the Canadian Maritimes to
the southeast U.S. with weak low pressure sitting over or near
the Gulf of Maine. Our region will be on the cool side of the
zone with an upper level trough positioned to our west. With the
trough providing forcing for lift, showers will be likely
throughout the day, but with plenty of cloud cover and with the
cool air mass in place, not expecting much thunder, if any, with
the showers. Highs will be some 5-10 degrees below normal,
ranging through the 60s to near 70, and lows Friday night will
be in the 50s. Temperatures on Saturday will be similar to
Friday, but with the baroclinic zone shifting east and the
trough axis nearly overhead, coverage of showers will be less,
and with very little chance for thunder.

Sunday sees the trough push off to the northeast, though the global
models all have some variation of showery precipitation during the
day as sort of a transition day. It will remain mostly cloudy, but
temperatures look to be a bit warmer, in the lower to mid 70s. An
upper level ridge begins to build into the northeast U.S. on Monday,
bringing drier conditions and warmer temperatures; highs on Monday
will be closer to normal, ranging from the upper 70s to lower 80s.

By Tuesday morning, the Euro and GFS indicate that a cold front will
be dropping south from Canada...but will note that the Canadian
keeps this boundary well to the north. With the former option, we
could expect some showers and thunderstorms Tuesday afternoon and
evening, and the latter option would keep us dry with the upper
ridge firmly in place. Whether we see any precipitation or not,
Tuesday looks to be warmer than Monday under the ridge.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
Short Term...VFR is the rule today however showers and storms
are producing periodic restrictions for terminals... all the way
down to IFR visibility in +RA/+TSRA and with gusty winds up to
20-30 kts. Tonight showers will diminish and VFR will return,
though brief MVFR is possible in ceilings at KHIE... and patchy
BR/FG may impact valley sites like KCON/KLEB. Although overcast
tomorrow... ceilings should stay VFR with light winds. Ceilings
start to lower to MVFR Thursday night, except for KHIE/KLEB.

Long Term...Widespread MVFR conditions on Friday and Saturday
in showers and low ceilings. Some improvement possible on
Sunday, especially for inland terminals, but showers with brief
MVFR restrictions remain possible. Widespread VFR conditions
look likely by Sunday night.

&&

.MARINE...
Short Term...Low pressure approaches the waters tonight with
rain showers and lingers around the Gulf of Maine through
Thursday night. This leads to a period of fairly weak winds and
not a lot of wave activity with conditions expected to remain
below SCA thresholds. An onshore flow develops Thursday night
with approaching low pressure from the west.

Long Term...Marginal SCA conditions possible over the outer
waters Friday with possible wind gusts of 25-30 kts. Otherwise,
should be a relatively quiet long term. Showers will be likely
Friday and Saturday with low pressure near the Gulf of Maine
with improving conditions on Sunday. Northeasterly winds are
expected through the weekend, before becoming southerly early
next week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...Casey
NEAR TERM...Schroeter
SHORT TERM...Casey
LONG TERM...Watson
AVIATION...Dumont
MARINE...Casey/Dumont
Hazardous weather outlook, Jun 30, 6:07 PM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
607 PM EDT Wed Jun 30 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-012215-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
607 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-012215-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
607 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 30, 10:17 PM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1017 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 4 SE CAPE ELIZABETH     43.52N 70.14W
06/30/2021  M40 MPH          ANZ154             ME   BUOY

&&

TUBBS
Local storm report, Jun 30, 10:30 PM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1030 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     5 SW LEBANON            43.60N 72.32W
06/30/2021                   GRAFTON            NH   PUBLIC

            COUNTRY ROAD CLOSED FOR TREES DOWN. TIME
            ESTIMATED BASED ON RADAR.

&&

TUBBS

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.